Lecture

This lecture is a part of "Weekly Conference" - Dec 18, 2019

Information
Toxicology
Shock trauma Auditorium
-
Toxicology
Speakers
Scheduling
Dec 18, 2019 - 10:45 am
45 minutes
45 minutes
Lecture Schedule
Lecture Schedule for Weekly Conference - Dec 18, 2019 - 7:30 am
Gastroenterology 7:30 am - 8:30 am (1 hour)
Senior Lecture 8:45 am - 9:30 am (45 minutes)
Infectious Disease - What’s In and What’s Out? The Latest on Assessment and Treatment Guidelines for Pneumonia 9:45 am - 10:30 am (45 minutes)
Toxicology 10:45 am - 11:30 am (45 minutes)
Systemic Infect/Immune Sys & Non-traumatic Musculoskeletal 11:45 am - 12:30 pm (45 minutes)
Additional Info
-
-
No